RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 3, Pages 383–389 (Mi tmf2305)  

This article is cited in 1 scientific paper (total in 1 paper)

Nontrivial solutions of the Ginzburg–Landau equations

V. S. Klimov


Abstract: The number of solutions of the Ginzburg–Landau equation is estimated by topological methods. It is shown in particular that under certain conditions, the number of inequivalent solutions of this equation tends to infinity as $\lambda\to\infty$.

Full text: PDF file (864 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:3, 252–256

Bibliographic databases:

Received: 20.11.1980

Citation: V. S. Klimov, “Nontrivial solutions of the Ginzburg–Landau equations”, TMF, 50:3 (1982), 383–389; Theoret. and Math. Phys., 50:3 (1982), 252–256

Citation in format AMSBIB
\Bibitem{Kli82}
\by V.~S.~Klimov
\paper Nontrivial solutions of the Ginzburg--Landau equations
\jour TMF
\yr 1982
\vol 50
\issue 3
\pages 383--389
\mathnet{http://mi.mathnet.ru/tmf2305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662214}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 3
\pages 252--256
\crossref{https://doi.org/10.1007/BF01016453}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PK24500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2305
  • http://mi.mathnet.ru/eng/tmf/v50/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bobylev, “Topological index of extremals of multidimensional variational problems”, Funct. Anal. Appl., 20:2 (1986), 89–93  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:345
    Full text:137
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020